# SDR SWAA2021062876335

- Difficulty date: May 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A+10 RBL22 WL157. ; / [01] VERIFIED APPLICABILITY FOR IDENTIFICATION SRM 53-30-53-01-2 AND ALLOWED DAMAGED SRM 53-00-53-1A-2; REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS 500A+10 RBL22 WL157 DIMENSIONS .7' X .4'X .011 FOUND OUT LIMITS PER SRM 53-00-53-1A-2 STEP 4.A(2)FIGURE 103; [02] ADD CALIBRATED TOOL ID:2473 S/N: NSN DUE:12/2021; [03] VERIFIED APPLICABILITY AND DAMAGE OUT OF LIMITS STATEMENT; [04] REMOVED FLOOR TO SIDEWALL SUPPORT AT FCB BS500A TO BS 500D RBL 22 WL 157; IAW SRM 51-40-02-OG-0; [05] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A TO BS500D RBL 22 WL 157;ITEM:143A7501U186;LOT #1460088-1; IAW SRM 51-40-05-OG-0
